# SDR USAA2012042400011

- Difficulty date: March 29, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24765
- Aircraft time: 90,768 hours, 16,634 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111T50483
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - CORROSION ON FLOORBEAM AT BS 859.5, RBL 54.  REPAIRED FLOORBEAM SECTION AT BS 859.5, RBL 54 IAW B767 SRM 53-50-51-1A FIG 101 & 53-00-51-2R-3.
